# SDR SWAA2023062857472

- Difficulty date: June 9, 2023
- Submitted: June 28, 2023
- Operation: Air carrier
- Aircraft: N942WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36648
- Aircraft time: 45,425 hours, 27,767 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Barrier
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT VAPOR BARRIER HAS SIGNS OF CRACK.<[01] REPAIRED DAMAGED AREA AT RIGHT VAPOR BARRIER PER B373 SRM 51-70-04-2R-0 PARAGRAPH (4.N.2) MATERIAL USED RESIN EY-3804 PO#1800550 AND FIBER GLASS BMS9-3 PO#1738579; PERFORMED VISUAL INSPECTION AND TAP TEST ON REPAIR AREA NO DELAMINATION FOUND PER B737 SRM51-70-04-2R-0 PARAGRAPH (4.O.1) AND B737 NTM 51-05-01 AND APPLIED PRIMER TO FWD SIDE OF RIGHT VAPOR BARRIER AT STA. 663 PER REF. AMM 51-21-72-370-804 AND APPLIED TEFLON FINISH TO AFT SIDE OF RIGHT VAPOR BARRIER AT STA. 663 PER REF. AMM 51-21-81-370-802.;[02] VERIFIED / INSPECTED ENTRY #1 IS AS STATED . ALL STEPS ARE C/W .
